Back
 IIM  Vol.1 No.1 , July 2009
Total Domination number of Generalized Petersen Graphs
Abstract: Generalized Petersen graphs are an important class of commonly used interconnection networks and have been studied . The total domination number of generalized Petersen graphs P(m,2) is obtained in this paper.
Cite this paper: nullJ. CAO, W. LIN and M. SHI, "Total Domination number of Generalized Petersen Graphs," Intelligent Information Management, Vol. 1 No. 1, 2009, pp. 14-17. doi: 10.4236/iim.2009.11003.
References

[1]   Huang Jia, On Domination-Stability of Graphs. The doctoral dissertation of the Univerisity of Science and Technology og China.(in Chinese) (黃佳,圖的控制穩定性研究. 中國科技大學博士論文,2007).

[2]   Bnaani K. Hamiltonian cycles in generalized Petersen graphs [J]. J Combinatorial Theory, 1978, 181-183.).

[3]   Exoo G, Harary F, Kabell J. The crossing numbers of some generalized Petersen graphs [J]. Math Scand, 1981, 184-188.).

[4]   Hou Xin-min, Wang Tian-ming. Wide diameters of generalized Petersen graphs [J]. Journal of Mathematical Research and Exposition, 2004, 24(2): 249-253.).

[5]   QI Deng-ji, Domination Number of Generalized Petersen Graphs (m is odd) , Journal of Qingdao University of Science and Technology , Vol . 26 No. 1 Apr . 2005, 92-94(in Chinese) (齊登記. 廣義Petersen圖的控制數——當m是奇數時P(m,2)的控制數[J]. 青島科技大學學報(自然科學版), 2005, 26(1): 92-94).).

[6]   QI Deng-ji, Domination Number of Generalized Petersen Graphs (m is even) , Journal of Qingdao University of Science and Technology , Vol . 26 No. 2 Apr . 2005, 181-183(in Chinese)(齊登記. 廣義Petersen圖的控制數——當m是偶數時P(m,2)的控制數[J]. 青島科技大學學報(自然科學版), 2005, 26(2): 181-183).).

[7]   Bondy J A, Murty U S R. Graph theory with applications [M]. New York: North-Holland, 1976.

 
 
Top